# SDR R61A20080052

- Difficulty date: December 23, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 3,484 hours, 2,688 cycles
- System (JASC): 2440 · External Power System
- Part: Module
- Part number: 1701337D
- Part serial: 0434
- Condition: Burned
- Location: External Power
- Part time: 3,484 hours, 2,688 cycles
- Stage of operation: EX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN A/C WAS AT THE GATE AND PASSENGERS WERE DEPLANING CREW RECEIVED A SMOKE IN CABIN MESSAGE ON EICAS.  THE CREW REPORTED THAT AFTER GROUND POWER WAS APPLIED AND RECIRCULATION FAN WAS TURNED ON, HAD SMOKE IN CABIN.  EXTERNAL POWER WAS REMOVED AND ALL SYSTEM WERE SHUTDOWN AND REMAINING 4-7 PASSENGERS WERE RUSHED OUT OF AIRCRAFT.  EMERGENCY WAS DECLARED.  MAINTENANCE FOUND EXTERNAL POWER MODULE BURNED AND DEFERRED THE EXTERNAL POWER SYSTEM PER THE MEL AND RETURNED AIRCRAFT TO SERVICE.  THE EXTERNAL POWER MODULE WAS REMOVED AND REPLACED.
